# SDR MZZA96142

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON AFT CARGO COMPARTMENT STRINGER S-30 ROOT OF OUTER FLANGE AT BS 950A.  THE CORRODED STRINGER WAS CLEANUP AND REPAIRED PER B 727 SRM 53-10-3 FIGURE 2.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 809746 (SEQ NR 01071)  (M)
